Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, ive been on Tazorac for 2 Months and i am 100% clear.

I just wanted to know if there is any way i can go on a low dose of Accutane and gradually get off the tazorac, and still maintain that clarity?

Would this be a good idea? or should i just continue with Tazorac?

Share this post


Link to post
Share on other sites

I'm really confused? Why would u want to go on accutane and off of Tazorac if it worked well for u? The accutane is sometimes not as permanant as u would think and the taz can be used as long as needed. if it works stay with it theres really nothing bad about staying on the taz.

Share this post


Link to post
Share on other sites

I'm really confused? Why would u want to go on accutane and off of Tazorac if it worked well for u? The accutane is sometimes not as permanant as u would think and the taz can be used as long as needed. if it works stay with it theres really nothing bad about staying on the taz.

thats a good question.... heres the thing...

its a hassle putting on the taz every night, and having to wear it at night...

Like lets say i wanna go out until 2 am or something, i worry that my acne will come back or i will break out...

So its as if Tazorac has kept me on this tight schedule... you know?

and with accutane you just pop the pill and your set to go...

Share this post


Link to post
Share on other sites

Remember with accutane you can't drink, and it dries out many people's skin pretty bad. So it's not like some walk in the park.

Share this post


Link to post
Share on other sites

I suspect that even with a low dosage tane treatment, derm will still want to get preiodic blood test from you... I think just one bloodtest will prove more inconvenient than putting one single topical at night...

Plus, while I don't know what your derm is thinking, but generally they prescribe combo taz + topical + antibiotic before beginning accutane treatment. The fact that you are on tazorac alone and is responding well would indicate that the derm has no desire for you to touch accutane, low dose or not.

if it ain't broke, don't fix it.

Share this post


Link to post
Share on other sites

And anyway, some doctors actually think you need to go back on a retinoid (like Taz) after the accutane course is over to maintain results. My doc was one of those, and I've been on Taz ever since I popped my last pill in Feb.

Share this post


Link to post
Share on other sites

Remember with accutane you can't drink, and it dries out many people's skin pretty bad. So it's not like some walk in the park.

guess so...

its just a hassle putting it on and the whole works...

gets annoying, lol

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

Remember with accutane you can't drink, and it dries out many people's skin pretty bad. So it's not like some walk in the park.

I totally agree. It's not easy and if taz had worked for me then I woulsd have definetely stayed with it. I'd take the annoying ritual over joint pain, dry skin and lips, and the many other things that can happen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×